Mean square convergence of the projection pursuit regression approximation

Song, Lixin, Cheng, Ping . Chinese Journal of Applied Probability and Statistics 1996. 12 (2) :113-115

Locate this article in:

Bibtex

@article{CIS-131850,
  Author = {Song, Lixin and Cheng, Ping},
  Title = {Mean square convergence of the projection pursuit regression approximation},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {12},
  Number = {2},
  Year = {1996},
  Pages = {113--115},
  Keywords = {Estimation, Multivariate analysis, Nonparametric inference, Nonlinear regression}
}

Similar articles